# SDR DALA2020032402025

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 52,244 hours, 21,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 R1 DOOR SLIDE DISLODGED FROM DOOR. CORRECTIVE ACTION: R1 DOOR SLIDE INSTALLED IAW AMDS WORK CARD. (4997724)
